Recycling rejected values in accept-reject methods

Casella, George, Robert, Christian P. . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (12) :1621-1626

Locate this article in:

Bibtex

@article{CIS-124711,
  Author = {Casella, George and Robert, Christian P.},
  Title = {Recycling rejected values in accept-reject methods},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {12},
  Year = {1995},
  Pages = {1621--1626},
  Keywords = {Distribution theory, probabilistic methods for random number generation}
}

Similar articles